Rocky Mountain Journal of Mathematics

Some refinements of classical inequalities

Shigeru Furuichi and Hamid Reza Moradi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give some new refinements and reverses of Young inequalities in both additive and multiplicative-type for two positive numbers/operators. We show our advantages by comparing with known results. A few applications are also given. Some results relevant to the Heron mean are also considered.

Article information

Source
Rocky Mountain J. Math., Volume 48, Number 7 (2018), 2289-2309.

Dates
First available in Project Euclid: 14 December 2018

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1544756810

Digital Object Identifier
doi:10.1216/RMJ-2018-48-7-2289

Mathematical Reviews number (MathSciNet)
MR3892133

Zentralblatt MATH identifier
06999263

Subjects
Primary: 47A63: Operator inequalities
Secondary: 46L05: General theory of $C^*$-algebras 47A60: Functional calculus

Keywords
Operator inequality Hermite-Hadamard inequality Young inequality Heron mean

Citation

Furuichi, Shigeru; Moradi, Hamid Reza. Some refinements of classical inequalities. Rocky Mountain J. Math. 48 (2018), no. 7, 2289--2309. doi:10.1216/RMJ-2018-48-7-2289. https://projecteuclid.org/euclid.rmjm/1544756810


Export citation

References

  • R. Bhatia, Interpolating the arithmetic-geometric mean inequality and its operator version, Lin. Alg. Appl. \bf413 (2006), 355–363.
  • ––––, Positive definite matrices, Princeton University Press, Princeton, 2007.
  • R. Bhatia and F. Kittaneh, Notes on matrix arithmetic-geometric mean inequalities, Lin. Alg. Appl. \bf308 (2000), 203–211.
  • S.S. Dragomir, A note on Young's inequality, Rev. Roy. Acad. Cienc. Exact. \bf111 (2017), 349–354.
  • A. El Farissi, Simple proof and refinement of Hermite-Hadamard inequality, J. Math. Inequal. \bf4 (2010), 365–369.
  • Y. Feng, Refinements of the Heinz inequalities, J. Inequal. Appl. (2012), Art. no. 18.
  • M. Fujii, S. Furuichi and R. Nakamoto, Estimations of Heron means for positive operators, J. Math. Inequal. \bf10 (2016), 19–30.
  • S. Furuichi, On refined Young inequalities and reverse inequalities, J. Math. Inequal. \bf5 (2011), 21–31.
  • ––––, Refined Young inequalities with Specht's ratio, J. Egyptian Math. Soc. \bf20 (2012), 46–49.
  • ––––, Operator inequalities among arithmetic mean, geometric mean and harmonic mean, J. Math. Inequal. \bf8 (2014), 669–672.
  • S. Furuichi and N. Minculete, Alternative reverse inequalities for Young's inequality, J. Math Inequal. \bf5 (2011), 595–600.
  • T. Furuta and M. Yanagida, Generalized means and convexity of inversion for positive operators, Amer. Math. Month. \bf105 (1998), 258–259.
  • F. Hiai, Matrix analysis: Matrix monotone functions, matrix means, and majorization, Interdisc. Info. Sci. \bf46 (2010), 139–248.
  • F. Kittaneh and Y. Manasrah, Reverse Young and Heinz inequalities for matrices, Lin. Multilin. Alg. \bf59 (2011), 1031–1037.
  • W. Liao, J. Wu and J. Zhao, New versions of reverse Young and Heinz mean inequalities with the Kantorovich constant, Taiwanese J. Math. \bf19 (2015), 467–479.
  • M. Lin, On an operator Kantorovich inequality for positive linear maps, J. Math. Anal. Appl. \bf402 (2013), 127–132.
  • M. Lin, Squaring a reverse AM-GM inequality, Stud. Math. \bf215 (2013), 189–194.
  • H.R. Moradi, S. Furuichi and N. Minculete, Estimates for Tsallis relative operator entropy, Math. Inequal. Appl. \bf20 (2017), 1079–1088.
  • C.P. Niculescu and L.E. Persson, Old and new on the Hermite-Hadamard inequality, Real Anal. Exch. \bf29 (2004), 663–686.
  • M. Sababheh and D. Choi, A complete refinement of Young's inequality, J. Math. Anal. Appl. \bf440 (2016), 379–393.
  • M. Sababheh and M.S. Moslehian, Advanced refinements of Young and Heinz inequalities, J. Num. Th. \bf172, 178–199.
  • L. Wang, On extensions and refinements of Hermite-Hadamard inequalities for convex functions, Math. Inequal. Appl. \bf6 (2003), 659–666.
  • K. Yanagi, K. Kuriyama and S. Furuichi, Generalized Shannon inequalities based on Tsallis relative operator entropy, Lin. Alg. Appl. \bf394 (2005), 109–118.
  • H. Zuo, G. Shi and M. Fujii, Refined Young inequality with Kantorovich constant, J. Math. Inequal. \bf5 (2011), 551–556.